# SDR IXXA05RNG088S

- Difficulty date: October 28, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws Xoldi 6.225
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND CORROSION ON CENTER EXTENDED LEADING EDGE OUTER LOWER SKIN AROUND STA XOLDI 6.225 - RT.  CORROSION WAS REMOVED IAW DC8 SRM 51-1-8 PAGE 20 AND THICKNESS WAS FOUND OUT OF LIMITS IAW SRM 57-2-0 PAGE 16 (MAX: 0.063 IN, MIN: 0.035 IN).  DAMAGE WAS REPAIRED IAW EWO ATI 57-053 AND EO ATI-092105. FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
